Repositorio de producción científica de la Universidad de Sevilla

Homological optimality in Discrete Morse Theory through chain homotopies

 

Advanced Search
 
Opened Access Homological optimality in Discrete Morse Theory through chain homotopies
Cites

Show item statistics
Icon
Export to
Author: Molina Abril, Helena
Jurado Real, Pedro
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2012
Published in: Pattern Recognition Letters, 33 (11), 1501-1506.
Document type: Article
Abstract: Morse theory is a fundamental tool for analyzing the geometry and topology of smooth manifolds. This tool was translated by Forman to discrete structures such as cell complexes, by using discrete Morse functions or equivalently gradient vector field...
[See more]
Cite: Molina Abril, H. y Jurado Real, P. (2012). Homological optimality in Discrete Morse Theory through chain homotopies. Pattern Recognition Letters Vol. 33, 33 (11), 1501-1506.
Size: 841.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/33038

DOI: http://dx.doi.org/10.1016/j.patrec.2012.01.014

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)